Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Urge to urinate, abdominal pain, burning inside abdomen. Taking Ciprotab. What to do?

Am 23 yrs old and i had dis uti 4 a year and 10 month now even till now i have taken all kinds of antibiotic prescribe to me by the doctor but it does nt simpes to be workin with d various test and culture it hard. Now am on ciprotab have taken it for two days now prescribe by my doctor after doing various test. but its as if the antibiotic is doing notin cause the urge to pee is there and sometimes i do have mild abdominal pain and a burnin feeling inside my abdomen and vag***l, despite that am still on these ciprotab antibiotic now and am tire of treating it as if the antibiotic is not effective to stop d symptoms. Because all my test result were negative and the syptoms is still there and now i dont know wat to do or if i should finish the antibiotics and am tired of feeling these way for so long.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
with your information I gather that your urine report is normal. if it is normal then you dont have uti and you have to be evaluated for other causes. If urine shows pus cells and the culture often comes negative then you need to be evaluated for Tuberculosis of the bladder. You need urine test, ultrasound of abdomen. You need to be evaluated for the bladder capacity by an x-ray called cystogram. Other cause could be neurogenic bladder which means there is an abnormality in the nerve supply to bladder. Visit a urologist.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor